$\alpha $-ideals and annihilator ideals in 0-distributive lattices
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 49 (2010) no. 1, pp. 63-74
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
In a 0-distributive lattice sufficient conditions for an $\alpha $-ideal to be an annihilator ideal and prime ideal to be an $\alpha $-ideal are given. Also it is proved that the images and the inverse images of $\alpha $-ideals are $\alpha $-ideals under annihilator preserving homomorphisms.
In a 0-distributive lattice sufficient conditions for an $\alpha $-ideal to be an annihilator ideal and prime ideal to be an $\alpha $-ideal are given. Also it is proved that the images and the inverse images of $\alpha $-ideals are $\alpha $-ideals under annihilator preserving homomorphisms.
Classification :
06D99
Keywords: 0-distributive lattice; $\alpha $-ideal; annihilator ideal; quasi-complemented lattice
Keywords: 0-distributive lattice; $\alpha $-ideal; annihilator ideal; quasi-complemented lattice
@article{AUPO_2010_49_1_a6,
author = {Pawar, Y. S. and Khopade, S. S.},
title = {$\alpha $-ideals and annihilator ideals in 0-distributive lattices},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {63--74},
year = {2010},
volume = {49},
number = {1},
mrnumber = {2797524},
zbl = {1245.06023},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a6/}
}
TY - JOUR AU - Pawar, Y. S. AU - Khopade, S. S. TI - $\alpha $-ideals and annihilator ideals in 0-distributive lattices JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2010 SP - 63 EP - 74 VL - 49 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a6/ LA - en ID - AUPO_2010_49_1_a6 ER -
%0 Journal Article %A Pawar, Y. S. %A Khopade, S. S. %T $\alpha $-ideals and annihilator ideals in 0-distributive lattices %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2010 %P 63-74 %V 49 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a6/ %G en %F AUPO_2010_49_1_a6
Pawar, Y. S.; Khopade, S. S. $\alpha $-ideals and annihilator ideals in 0-distributive lattices. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 49 (2010) no. 1, pp. 63-74. http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a6/